# SDR DHL2002363521

- Difficulty date: August 2, 2002
- Submitted: September 1, 2002
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-check/R/H aft. fuselage external doubler is bulging @ Fr. 72,str. 46R to 44R.Corrective action/ Removed 5 ea. hilocks from fr. 72 IAW A300 SRM 51-30-30.Inspected holes for corr. or seperation of doubler found no defect.Installed 5 ea. hilocks in fr. 72 IAW A300 SRM 51-30-30.
